# SDR DALA2017032702412

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 200 - 256, RBL 44.5, GOUGED AND CORRODED.   REMOVED CORROSION AND FOUND OUT OF LIMITS.   REPLACED THE  SEAT TRACK IAW SRM 53-20-52-1A-1, FIG 201, SRM 51-40-02-0G, 51-40-04, 51-41-08-0G,  AND 51-41-05-0G.
